PDA

View Full Version : How do you make it 24 hours?



repeek
08-07-2006, 12:33 PM
Swim has a dilemma; swim has a adequate supply of Suboxone the 8mg variety and a nasty black tar habit. Swim starts to get sick in as little as 6 hours after the last shot, he can hold off for twelve hours but that’s about as long as he can go without the whole world knowing he is sick. He tried using the Sub to prevent withdrawal at 12 hours only to get sicker than he already was.

How do you hold out for 24 hours? Swim wants to give it a go but can’t last long enough for the Sub to work without getting sicker. With the help of Darvon 65, swim can hold out longer but will the Darvon cause the same precipitated withdrawal that happens when taking the Sub at 12 to 16 hours.

Swim has a two year habit (this run) and does 40mg to a 100mg daily depending on resources.

shaunclo
08-07-2006, 12:38 PM
You are like me Repeek, I get sick pretty fast, but I can get sicker if I take my sub even AFTER I am already feeling sick. What you have to do is wait until about 15 hours, and then the sub should work. You just have to tough it out, it fuckin sucks , I know, but its the only way.

Right now, you have 2 yaers worth of tar in you, so even though you feel sick, you still have some tar clinging to you receptors, you have to wait till you have no more H in your system whatsoever.

So yes, I would try some Darvon to get you thru till 15 hours, then dose. let us know how it goes.

kat1lifeleft
08-07-2006, 12:59 PM
Darvon in your system although weak will also cause more W/D symptoms. If you can, don't take anything. Cause if you take something, that just makes it that much longer you need to wait, even if it is weak as shit and barely touches the W/D's.

The best method I've found is to do the mild W/D's while awake. Before they get too intense, take several xanax/valium- whatever to knock you out. We all know that if you are really going through it, you won''t be completely knocked out but dozing in stretches. After you get to around 16-20 hours, take two of the subs under your tongue and try to go back to sleep.

If you can, hopefully when you wake up the bad stuff will have lessened considerably. Don't expect it to be completely gone if you have a large habit/tolerance. You will still probably have mild W/D symptoms until the next day/dose (like chills, and mild sweats, etc.) but NOTHING like they would be Cold Turkey!
I have found this stuff to react similar to methadone in my system, where the longer I'm on it, the better it works and the longer it will hold you between doses.

Hope this helps.

repeek
08-07-2006, 01:04 PM
Swim is going to give it another go tonight, did two bags moments ago, and plans on taking the Darvon 65 when things get bad and that will happen come about 6:00 tonight. He figures if the Davon will hold him till bedtime, he can take some Soma and xanax and hopefully fall asleep. Hopefully he will be sick enough when he awakes for the Sub to work as advertized.

Thanks for the heads up Shaunclo, I was really dissapointed my first two attempts one at 12 hours and the another at 14 or 16. I heard how everyone was getting well and all it did was make me even sicker.

HistoryofMadness
08-07-2006, 03:55 PM
Yeah, I'd wait as long as you can... if you must take something, darvon is certainly the lesser of the two evils. I used dilaudid, because of the extremely short half-life, and that always worked the best for me.

If you do start getting really sick after you take your first sub, my doctor told me to just keep taking halfs (4mg) every 15min to 30min (depending on how sick you are) until you feel better. He said I should take up to 3 8mg pills in small pieces to get better if the WD kick in.

I was also told, and found this works best for me, that if I break up the 8mg pill into 4 pieces and take one every 20min or so, I have a lot less chance of getting WD from the sub.

repeek
08-07-2006, 04:34 PM
Thanks for the tip HoM, putting 16mg under my tongue at one time is a scary thought considering my last experience.

I will try breaking the 16 hour mark this time around.

HistoryofMadness
08-07-2006, 10:43 PM
Thanks for the tip HoM, putting 16mg under my tongue at one time is a scary thought considering my last experience.

I will try breaking the 16 hour mark this time around.

Sure, and just to be clear, I meant taking 16mg over time, in 2mg doses, if WD starts, and that should make them subside...

Anytime I'm talking about subs I'm usually talking about breaking them up and using them that way... its the best way! I've found that I get just as much relief from 2mg as 8mg, once I am 'inducted'.

ZodiacKiller
08-07-2006, 11:08 PM
Wow, I feel bad for all you guys that are in obvious WD and still have to wait longer lest the buprenorphine throw you further in. I swear, for me, it's usually 10-12 hours, and I'll feel a little-sniffly, sneezy, some yawning, maybe a little gut-rumbling, and then I know it's time. I have never gotten to the shivering/puking stage when I have my Sub...why wait if I don't have to. I must be some sort of exception to the rule or something, 'cause even my wife has the kind or probs you all describe. That truly sucks for all of ya. Guess I'm just lucky....

Edit: oh, and just to clarify, it's not like I have some mild habit, either. When I do heroin, it's usually three-quarters of a gram minimum and if it's OC, well, last time we did it (a few weeks ago), I had to take an astounding 440mgs to get to nod-city. I bet that dose woulda killed me a year, year and a half ago.


ZK

repeek
08-08-2006, 01:32 AM
I start sweating, yawning, snezzing and get cramps at about 6 hours after my last fix, but if I take Sub I go to the hell version in about five to fifteen minutes. If that happens it takes four balloons to get normal.

Opiyum
08-08-2006, 03:28 AM
I think the best advice is what HOM was kinda saying....Taking too mush Sub can often times give you a negative effect.
I would lower your dose and see how that goes.
This has helped alot of people i know. So whatever your taking cut that in half. If you try this I would say that you dont have to wait until severe withdrawals set in.


I switch back and fourth from subs to dope every other week(today being the day i go back on dope...HAPPY JOY!!!) and i do it effortlessly. No problem whatsoever. This still could be the case for you.
I recommend you try it. Cut the dose in half and take it when early withdrawals set in. You should be fine if not then i dont know what to tell you.

God damn im high tonight....

ZodiacKiller
08-08-2006, 06:58 AM
God damn im high tonight....

God damn im jealous toniight....


ZK

jacky
08-08-2006, 10:00 AM
what I do when switching to buprenorphine is to take an 8mg pill, and break it into powder. then mix it with 80 drops of water in an eye dropper bottle I get at a health food store.

this will create a tincture of sorts. with 100 microcrams roughly in every drip.

a tiny bit of alcohol is good in the mixture if you dont plant on keeping it refrigerated.

I have gone through two very painful episodes of not waiting long enough before starting buprenorphine, and never want to go through that again, I will take the pain of withdrawl anyday over the pain of not using buprenorphine correctly.

so then I would start with a few hundred micrograms, and work myself up every 15 minutes in dosage, until I reach the 1-2 milligrams range.

the key is at the beginning, to use as little of the buprenorphine as possible. a few days later you can start popping whole bup pills.

In my opinion, buprenorphine works best in the lower milligram range.